MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSM-175
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Sales representative reported right side capsular contracture, baker grade unknown.Healthcare professional later reported capsular contracture, baker grade iii.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
 
Event or Problem Description
The device has been explanted.
 
Event or Problem Description
Sales representative reported right side capsular contracture, baker grade unknown.Healthcare professional later reported capsular contracture, baker grade iii.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe since it is not related to the device.Additional observations: ¿ device is observed assessed as intact and functional.No further actions are required since no issue in the manufacturing of the device is observed.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Sales representative reported right side capsular contracture, baker grade unknown.Healthcare professional later reported capsular contracture, baker grade iii.Device has been explanted.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key17121280
Report Number9617229-2023-09841
Device Sequence Number17795060
Product Code FTR
UDI-Device Identifier10888628032842
UDI-Public10888628032842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberSSM-175
Device Catalogue NumberSSM-175
Device Lot Number3475849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer02/16/2024
03/26/2024
04/12/2024
04/29/2024
06/14/2024
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date03/04/2024
04/10/2024
04/22/2024
05/28/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight73 KG